# SDR SWAA2023031511981

- Difficulty date: March 3, 2023
- Submitted: March 15, 2023
- Operation: Air carrier
- Aircraft: N8710M
- Make and model: Boeing 737-8
- Aircraft serial: 42567
- Aircraft time: 10,948 hours, 5,116 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR; EMERGENCY ESCAPE SLIDE GIRTH IS NOT PROPERLY PACKED INTO THE CONTAINER. FWD ENTRY DOOR EMERGENCY ESCAPE SLIDE GIRTH IS NOT PROPERLY PACKED INTO THE CONTAINER.<[01] READJUSTED GIRT BAR BACK INTO PROPER POSITION WORK PERFORMED IAW MT 825-PRO-01-01.
